| Model Number |
ETUF3214C102E |
| Medical Device Problem Codes |
Difficult to Insert (1316); Difficult to Remove (1528); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
An endurant aui device was implanted during the endovascular treatment of a small abdominal aortic aneurysm and occlusive disease.The aortic neck was noted to measure 40mm in length.The diameter of the aorta at the level of the renal artery measured 38mm. there was no overt angulation noted and mild tortuosity and calcification were reported. the patient had tight access anatomy with an existing 7x40 self expanding stent in the left external iliac artery.It was reported during the index procedure the endurant aui stent graft was advanced with difficulty through the self expanding stent, but it was deployed without issue.When removing the delivery system, the self expanding stent came out of the patient on the delivery system.There were not patient injuries and a 16/10/124 limb was placed in the segment where the self expanding stent was removed to stabilize the left external iliac artery.Per the physician, the cause of the event was caused by tight vascular access and presence of the self expanding stent. no additional sequelae was reported and the patient is fine.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
H6: device code previously reported a150207 removed as no difficulty noted when removing device.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.